G. A. Elliott, I. Farah, V. I. Paulsen, C. Rosendal, A. S. Toms, and A. Törnquist. The isomorphism relation for separable C*-algebras. Mathematics Research Letters, vol. 20 (2013), no. 6, pp. 1071–1080. - Marcin Sabok. _Completeness of the isomorphism problem for separable C*-algebras_. Inventiones Mathematicae, to appear, published online at link.springer.com/journal/222 [Book Review]

Bulletin of Symbolic Logic 21 (4):427-430 (2015)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 77,952

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Representations for Small Relation Algebras.Hajnal Andréka & Roger D. Maddux - 1994 - Notre Dame Journal of Formal Logic 35 (4):550-562.
A hierarchy of tree-automatic structures.Olivier Finkel & Stevo Todorčević - 2012 - Journal of Symbolic Logic 77 (1):350-368.
Isomorphism of Homogeneous Structures.John D. Clemens - 2009 - Notre Dame Journal of Formal Logic 50 (1):1-22.
Polyadic and cylindric algebras of sentences.Mohamed Amer & Tarek Sayed Ahmed - 2006 - Mathematical Logic Quarterly 52 (5):444-449.
Analytic equivalence relations and bi-embeddability.Sy-David Friedman & Luca Motto Ros - 2011 - Journal of Symbolic Logic 76 (1):243 - 266.


Added to PP

19 (#596,282)

6 months
1 (#485,425)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references